Statistical inference for modified Weibull distribution based on progressively type-II censored data
M.S. Kotb and
M.Z. Raqab
Mathematics and Computers in Simulation (MATCOM), 2019, vol. 162, issue C, 233-248
Abstract:
In the context of survival and medical studies, it sounds more natural to have situations where the removal of units prior to failure is preplanned for cost or money constraints. Here in this paper, we consider the inference problem including estimation and prediction for three-parameter modified Weibull distribution based on progressively type-II censored sample data. The maximum likelihood and Bayes approaches based on conjugate and discrete priors for estimating the model parameters are derived. These Bayes estimators are developed and computed using the balanced square error and balanced LINEX loss functions. Approximate confidence intervals and credible intervals of the model parameters are also performed. The point predictors and credible intervals of unobserved units based on an informative progressive type-II censored data in one-sample and two-sample prediction problems are also developed. Monte Carlo simulations are performed for comparison purposes and one real data set is analyzed for illustrative purposes.
Keywords: Bayesian estimation and prediction; Maximum likelihood estimation; Modified Weibull distribution; Monte Carlo simulation; Progressive type-II censoring (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S037847541930045X
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:162:y:2019:i:c:p:233-248
DOI: 10.1016/j.matcom.2019.01.015
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().